# SDR ASAA11510824

- Difficulty date: December 3, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 23,058 hours, 7,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 39896
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1674 WILL NOT HOLD SUFFICIENT CHARGE.  REMOVED AND REPLACED M1674 BATTERY PACK IAW B737 800 AMM 33 51 06.
